Sublinearity of the travel-time variance for dependent first passage percolation

Research output: Contribution to JournalArticleAcademicpeer-review

162 Downloads (Pure)

Abstract

Let E be the set of edges of the d-dimensional cubic lattice ℤ
Original languageEnglish
Pages (from-to)743-764
JournalAnnals of probability
Volume40
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Sublinearity of the travel-time variance for dependent first passage percolation'. Together they form a unique fingerprint.

Cite this